# SDR AALA202404163062

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 23,116 hours, 9,151 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED DIRTY SOCKS SMELL BETWEEN ROWS 8 AND ROW 33.  15 MILE FINAL DESCENDING THROUGH 5000 FEET. **SUPPLEMENTAL RE[ORT WILL BE SUBMITTED** (OPEN)
